# SDR CALA2025011300080

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 28,858 hours, 10,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM HAS SURFACE CORROSION LOCATED AT APPROXIMATELY STA 986 RBL 42. (FOR ESFR ENTRY PURPOSES)(REF AAR N/R 9926312) ACCOMPLISHED FLOOR BEAM REPAIR AT AFT WET AREA STA REPAIR ACCOMPLISHED ON LP-3188108 986.5 LBL 42 IN REF SRM 53-70-51-2R-6 REPAIR 6.  ACCOMPLISHED FLOOR BEAM REPAIR AT AFT WET AREA STA 986.5 LBL 42 IN REF SRM 53-70-51-2R-6 REPAIR 6.
